# SDR DLM90070863

- Difficulty date: June 28, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- Engine: Iae V2525D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SHEAR TIE BEHIND DOOR INNER HANDLE IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW MD-90 SRM 51-30-02, 51-10-05 AND 51-30-05.
